Q: Can high blood pressure cause dizziness?
A: Dizziness can be a side effect of some blood pressure medications, but it is not caused by high blood pressure.
Q: What if I get ill while I'm taking Cardace 5mg?
A: In case you experience any side effects, it is recommended to stop the usage and consult your doctor as soon as possible.
Q: Can I take Ibuprofen with Cardace 5mg?
A: Inform your doctor before using the medicine along with ibuprofen. Combining these medications may reduce the effects of the medicine in lowering blood pressure. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications.
Q: What should be done for dry irritating cough caused due to Cardace 5mg?
A: Cough medicines are not effective for coughing occurring due to Cardace 5mg. The cough can be treated by the body's natural defence mechanism. Consult your doctor if you face any difficulty in sleeping, as alternatives can be provided. Even if you stop taking Cardace 5mg dosage, the cough may take a few days to a month to go away.
Q: How long does Cardace 5mg take to work?
A: Cardace 5mg starts to work within a few hours to reduce high blood pressure, but may take a few weeks to show its full effect.
Q: Do I need to have any restriction on diet?
A: It is advised to reduce the intake of salt and avoid foods containing potassium during the prescription of this medicine.
Q: What precautions should I follow to control my high blood pressure?
Restrict salt intake in your diet
Follow a low carb, low-fat food, eat more fruits and leafy vegetables
Avoid packaged foods
Exercise regularly for 30- 40 minutes every day
Maintain a healthy weight
Take proper medication as prescribed by your doctor
A: Is there any side effect of Cardace 5?
A: Headache, dizziness, cough, constipation, rash, increased potassium level etc. are few common side effects of this medicine. If you feel such kind symptoms persistently, inform your doctor immediately.
A: Can I stop taking Cardace 5 if my blood pressure comes in control and I start feeling better?
A: You should never stop taking this medicine without consulting a doctor. Sudden stopping of this medicine can be fatal and life-threatening. It can cause withdrawal side effects. In case you experience any side effects then consult your doctor, he might adjust the dose accordingly or suggest you some other alternative.